Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




282 Publications

2017 | Published | Journal Article | IST-REx-ID: 909 | OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 1433 | OA
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
[Published Version] View | Files available | DOI | Download Published Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1173 | OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1180 | OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 481 | OA
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 521 | OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 568 | OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Book Chapter | IST-REx-ID: 5803
Construction of persistent Voronoi diagram on 3D digital plane
R. Biswas, P. Bhowmick, in:, Combinatorial Image Analysis, Springer Nature, Cham, 2017, pp. 93–104.
View | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 737
A new topology on the universal path space
Z. Virk, A. Zastrow, Topology and Its Applications 231 (2017) 186–196.
View | DOI | WoS
 
2017 | Published | Conference Paper | IST-REx-ID: 833 | OA
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI | WoS
 
2017 | Published | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, Taylor & Francis, 2017, pp. 1709–1735.
View | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 688 | OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 707 | OA
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1662 | OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1330 | OA
Billiards in convex bodies with acute angles
A. Akopyan, A. Balitskiy, Israel Journal of Mathematics 216 (2016) 833–845.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1360 | OA
Elementary approach to closed billiard trajectories in asymmetric normed spaces
A. Akopyan, A. Balitskiy, R. Karasev, A. Sharipova, Proceedings of the American Mathematical Society 144 (2016) 4501–4513.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1408 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
2016 | Published | Book Chapter | IST-REx-ID: 5805
On some local topological properties of naive discrete sphere
N. Sen, R. Biswas, P. Bhowmick, in:, Computational Topology in Image Context, Springer Nature, Cham, 2016, pp. 253–264.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed